Hida families and rational points on elliptic curves

被引:0
作者
Massimo Bertolini
Henri Darmon
机构
[1] Università degli Studi di Milano,Dipartimento di Matematica “Federigo Enriques”
[2] McGill University,Department of Mathematics
来源
Inventiones mathematicae | 2007年 / 168卷
关键词
Modular Form; Rational Point; Elliptic Curf; Quaternion Algebra; Dirichlet Character;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:371 / 431
页数:60
相关论文
共 28 条
[1]  
Bertolini M.(1996)Heegner points on Mumford-Tate curves Invent. Math. 126 413-456
[2]  
Darmon H.(1998)Heegner points, Invent. Math. 131 453-491
[3]  
Bertolini M.(2002)-adic Am. J. Math. 124 411-449
[4]  
Darmon H.(2005)-functions and the Cerednik–Drinfeld uniformization Duke Math. J. 126 161-194
[5]  
Bertolini M.(1993)Teitelbaum’s exceptional zero conjecture in the anticyclotomic setting Invent. Math. 111 407-447
[6]  
Darmon H.(1990)Une correspondance de Jacquet–Langlands Canad. J. Math. 42 533-560
[7]  
Iovita A.(1992)-adique Proc. Am. Math. Soc. 114 337-343
[8]  
Spiess M.(1991)-adic Izv. Akad. Nauk SSSR Ser. Mat. 55 851-876
[9]  
Chenevier G.(1972)-functions and Izv. Akad. Nauk SSSR Ser. Mat. 36 19-66
[10]  
Greenberg R.(1974)-adic periods of modular forms Invent. Math. 25 1-61